# SDR DL73S961474

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS FOUND ON THE FWD FACE OF THE STA 178 BLKHD WEB.  THE FIRST CRACK WAS LOCATED NEAR LBL 5.7 VERTICAL STRAP AT APPROX WL 195, THE SECOND CRACK WAS LOCATED NEAR RBL 5.7 VERTICAL STRAP AT APPROX WL 200 AND THE THIRD CRACK WAS LOCATED NEAR BL 0 AT APPROX WL 190.  THE WEB WAS REPAIRED WITH A DOUBLER IN ACCORDANCE WITH FAA/DER FORM 3110-3 BY SO-831, DTD 06-11-96.
